# SDR DLM88090398

- Difficulty date: March 11, 2009
- Submitted: March 18, 2009
- Operation: Air carrier
- Aircraft: N998DL
- Make and model: Doug MD-88
- Aircraft serial: 53370
- Aircraft time: 46,354 hours, 34,490 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Inoperative
- Location: Left
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

CABIN PRESSURE FAILED WHILE DESCENDING OUT OF FL 330.  CABIN PRESSURE CLIMBED ABOVE 10K DURING DESCENT PASSENGER O2 MASKS DEPLOYED, FLOW LIGHT FLICKERED SEVERAL TIMES.  MAINTENANCE IN PROGRESS, REMOVED AND REPLACED LT WATER SEPARATOR TEMAMM.  REPLACED LT PNEU PILOT PRESS REG PER AMM REPLACED LEFT A/C PILOT PRESSURE REGULATOR PER AMM SN ON 5421.  REPLACED PRSOV PER AMM.  REMOVED AND REPLACED RT AC FLOW CONTROL VLV OPN AND GOOD.
